Alert archive / Pennsylvania / Blizzard Warnings in 2010
Blizzard Warning 1, NWS State College, PA
NWS State College, PA issued this blizzard warning at Feb 10, 2010, 9:41 AM EST for 8 counties in Pennsylvania. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2010, 9:41 AM EST (14:41 UTC)
- Expired
- Feb 11, 2010, 12:30 AM EST
- In force
- 15 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Bedford County, PA, Cambria County, PA, Franklin County, PA, Fulton County, PA, Lancaster County, PA, Somerset County, PA, York County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
798 WWUS41 KCTP 101441 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 941 AM EST WED FEB 10 2010 PAZ024-033>036-064>066-110000- /O.CAN.KCTP.WS.W.0004.000000T0000Z-100211T0000Z/ /O.NEW.KCTP.BZ.W.0001.100210T1441Z-100211T0000Z/ CAMBRIA-SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 941 AM EST WED FEB 10 2010 ...BLIZZARD WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED. LOW PRESSURE ACROSS NORTHEAST OHIO WILL CONTINUE ITS TRANSITION TO A RAPIDLY DEVELOPING AREA OF LOW PRESSURE ALONG THE MIDDLE ATLANTIC COAST TODAY. THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AND SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. SNOW WILL CONTINUE THROUGH MUCH OF THE DAY WITH THE HEAVIEST SNOWFALL OCCURRING THOUGH THE EARLY TO MID AFTERNOON HOURS. SNOWFALL RATES UP TO ONE INCH PER HOUR ARE EXPECTED AT TIMES MAINLY ACROSS PORTIONS OF THE SUSQUEHANNA RIVER VALLEY. AS THE AREA OF LOW PRESSURE STRENGTHENS OFF THE COAST...NORTHWEST WINDS WILL STEADILY INCREASE...WITH FREQUENT GUSTS BETWEEN 30 AND 40 MPH DEVELOPING LATE THIS MORNING AND THEN CONTINUING THROUGH THE AFTERNOON. THESE WINDS COMBINED WITH OCCASIONAL HEAVY SNOW WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH BLIZZARD CONDITIONS POSSIBLE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 6 AND 12 INCHES OVER MOST OF THE WARNED AREA. SNOWFALL AMOUNTS IN EXCESS OF A FOOT ARE EXPECTED ALONG AND EAST OF I-81. SNOW WILL TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST VENTURE OUT...CARRY A WINTER SURVIVAL KIT IN YOUR CAR...INCLUDING FOOD...BLANKETS AND A CELLULAR PHONE. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ PAZ010>012-017>019-025>028-041-042-045-046-049>053-056>059-063- 110000- /O.CON.KCTP.WS.W.0004.000000T0000Z-100211T0000Z/ ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND- 941 AM EST WED FEB 10 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. LOW PRESSURE ACROSS NORTHEAST OHIO WILL CONTINUE ITS TRANSITION TO A RAPIDLY DEVELOPING AREA OF LOW PRESSURE ALONG THE MIDDLE ATLANTIC COAST TODAY. THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AND SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. SNOW WILL CONTINUE TODAY WITH THE HEAVIEST SNOWFALL OCCURRING DURING THE DAYLIGHT HOURS. SNOWFALL RATES UP TO ONE INCH PER HOUR ARE EXPECTED AT TIMES MAINLY ACROSS PORTIONS OF THE SUSQUEHANNA RIVER VALLEY. AS THE AREA OF LOW PRESSURE STRENGTHENS OFF THE COAST...NORTHWEST WINDS WILL STEADILY INCREASE THROUGH THE AFTERNOON WITH FREQUENT GUSTS BETWEEN 25 AND 35 MPH. LOCATIONS OVER THE LOWER SUSQUEHANNA VALLEY COULD SEE OCCASIONAL WIND GUSTS UP TO 40 MPH ALONG WITH OCCASIONAL HEAVY SNOW. THIS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH NEAR BLIZZARD CONDITIONS POSSIBLE AT TIMES. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 6 AND 12 INCHES OVER MOST OF THE WARNED AREA. SNOWFALL AMOUNTS IN EXCESS OF A FOOT ARE EXPECTED ALONG AND EAST OF I-81. SNOW WILL BEGIN TO TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ PAZ004>006-037-110000- /O.CON.KCTP.WW.Y.0011.000000T0000Z-100211T0000Z/ WARREN-MCKEAN-POTTER-TIOGA- 941 AM EST WED FEB 10 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. LOW PRESSURE ACROSS NORTHEAST OHIO WILL CONTINUE ITS TRANSITION TO A RAPIDLY DEVELOPING AREA OF LOW PRESSURE ALONG THE MIDDLE ATLANTIC COAST TODAY. THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AND SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. AS THE AREA OF LOW PRESSURE STRENGTHENS OFF THE COAST...NORTHWEST WINDS WILL STEADILY INCREASE THROUGH THE AFTERNOON WITH FREQUENT GUSTS BETWEEN 20 AND 30 MPH. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING OF SNOW. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 4 TO 7 INCHES. SNOW WILL TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ RXR/GARTNER/TYBURSKI/MARTIN
4 follow-up statements
890 WWUS41 KCTP 101730 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1230 PM EST WED FEB 10 2010 PAZ024-033>036-064>066-110000- /O.CON.KCTP.BZ.W.0001.000000T0000Z-100211T0000Z/ CAMBRIA-SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 1230 PM EST WED FEB 10 2010 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. AN INTENSE COASTAL LOW WILL CONTINUE TO SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. NORTHWEST WINDS WILL INCREASE THIS AFTERNOON...WITH FREQUENT GUSTS BETWEEN 30 AND 40 MPH. THESE WINDS COMBINED WITH OCCASIONAL HEAVY SNOW WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH BLIZZARD CONDITIONS LIKELY AT TIMES. THE HEAVIEST SNOWFALL THIS AFTERNOON WILL OCCUR ACROSS PORTIONS OF THE SUSQUEHANNA RIVER VALLEY. SNOWFALL RATES UP TO ONE INCH PER HOUR ARE EXPECTED AT TIMES IN THAT REGION. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 6 AND 12 INCHES FROM SOMERSET AND JOHNSTOWN TO BREEZEWOOD. SNOWFALL TOTALS WILL EXCEED A FOOT ALONG THE I-81 CORRIDOR...WITH AMOUNTS APPROACHING 20 INCHES FROM GETTYSBURG TO YORK TO LANCASTER SOUTH TO THE MARYLAND BORDER. SNOW WILL BEGIN TO TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST VENTURE OUT...CARRY A WINTER SURVIVAL KIT IN YOUR CAR...INCLUDING FOOD...BLANKETS AND A CELLULAR PHONE. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ PAZ010>012-017>019-025>028-041-042-045-046-049>053-056>059-063- 110000- /O.CON.KCTP.WS.W.0004.000000T0000Z-100211T0000Z/ ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND- 1230 PM EST WED FEB 10 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. AN INTENSE COASTAL LOW WILL CONTINUE TO SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. NORTHWEST WINDS WILL INCREASE THIS AFTERNOON...WITH FREQUENT GUSTS BETWEEN 25 AND 35 MPH. THESE WINDS COMBINED WITH OCCASIONAL HEAVY SNOW WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW WITH NEAR-BLIZZARD CONDITIONS LIKELY AT TIMES. THE HEAVIEST SNOWFALL THIS AFTERNOON WILL OCCUR ACROSS PORTIONS OF THE SUSQUEHANNA RIVER VALLEY. SNOWFALL RATES UP TO ONE INCH PER HOUR ARE EXPECTED AT TIMES IN THAT REGION. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 6 AND 12 INCHES OVER MUCH OF THE WARNED AREA. SNOWFALL TOTALS WILL EXCEED A FOOT ALONG THE I-81 CORRIDOR...WITH LOCAL AMOUNTS APPROACHING 18 INCHES IN THE SUSQUEHANNA VALLEY. SNOW WILL BEGIN TO TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ PAZ004>006-037-110000- /O.CON.KCTP.WW.Y.0011.000000T0000Z-100211T0000Z/ WARREN-MCKEAN-POTTER-TIOGA- 1230 PM EST WED FEB 10 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. AN INTENSE COASTAL LOW WILL CONTINUE TO SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS AFTERNOON BEFORE PUSHING EAST OUT TO SEA TONIGHT. NORTHWEST WINDS WILL INCREASE THIS AFTERNOON...WITH FREQUENT GUSTS BETWEEN 20 AND 30 MPH. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING OF SNOW. TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO AVERAGE BETWEEN 4 TO 7 INCHES. SNOW WILL TAPER OFF THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ RXR/GARTNER/TYBURSKI/MARTIN
718 WWUS41 KCTP 102310 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 610 PM EST WED FEB 10 2010 PAZ010>012-041-042-045-046-110015- /O.CAN.KCTP.WS.W.0004.000000T0000Z-100211T0000Z/ ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 610 PM EST WED FEB 10 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER STORM WARNING. PERIODS OF LIGHT SNOW WILL GRADUALLY DIMINISH THROUGH THE MID TO LATE EVENING HOURS. ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS ARE EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS AS HIGH AS 30 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND POOR VISIBILITY...AS WELL AS WIND CHILL VALUES IN THE SINGLE DIGITS ABOVE ZERO. USE CAUTION WHEN TRAVELING THROUGHOUT THE REGION TONIGHT. $$ PAZ004>006-037-110015- /O.CAN.KCTP.WW.Y.0011.000000T0000Z-100211T0000Z/ WARREN-MCKEAN-POTTER-TIOGA- 610 PM EST WED FEB 10 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER WEATHER ADVISORY. PERIODS OF LIGHT SNOW WILL GRADUALLY DIMINISH THROUGH THE MID TO LATE EVENING HOURS. ADDITIONAL ACCUMULATIONS OF AN INCH OR LESS ARE EXPECTED THROUGH 900 PM. NORTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS AS HIGH AS 25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND POOR VISIBILITY...AS WELL AS WIND CHILL VALUES IN THE SINGLE DIGITS ABOVE ZERO. USE CAUTION WHEN TRAVELING THROUGHOUT THE REGION TONIGHT. $$ PAZ024-033-110600- /O.EXT.KCTP.BZ.W.0001.000000T0000Z-100211T0600Z/ CAMBRIA-SOMERSET- 610 PM EST WED FEB 10 2010 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. PERIODS OF SNOW AND BLOWING SNOW WILL PERSIST THIS EVENING ACROSS MUCH OF THE LAUREL HIGHLANDS...CAUSING EXTREMELY HAZARDOUS TRAVEL CONDITIONS TO PERSIST THROUGH LATE TONIGHT. ADDITIONAL SNOWFALL OF 1 TO 3 INCHES...COMBINED WITH NORTHWEST WINDS GUSTING TO 35 MPH AT TIMES...WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND VISIBILITIES BELOW ONE QUARTER MILE. THESE WINDS WILL ALSO PRODUCE WIND CHILL VALUES IN THE SINGLE DIGITS BELOW ZERO. FINAL STORM ACCUMULATIONS SHOULD RANGE BETWEEN 7 AND 15 INCHES...WITH DRIFTS OVER 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST VENTURE OUT...CARRY A WINTER SURVIVAL KIT IN YOUR CAR...INCLUDING FOOD...BLANKETS AND A CELLULAR PHONE. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ034>036-064>066-110300- /O.EXT.KCTP.BZ.W.0001.000000T0000Z-100211T0300Z/ BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 610 PM EST WED FEB 10 2010 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. AN INTENSE COASTAL LOW WILL CONTINUE TO SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS EVENING BEFORE PUSHING EAST OUT TO SEA TONIGHT. PERIODS OF SNOW AND BLOWING SNOW WILL PERSIST THIS EVENING ACROSS MUCH OF THE LAUREL HIGHLANDS...CREATING BLIZZARD CONDITIONS AND EXTREMELY DANGEROUS TRAVEL CONDITIONS. THE SNOW WILL TAPER OFF LATER THIS EVENING...BUT BLOWING AND DRIFTING SNOW WILL CONTINUE TO BE A PROBLEM THROUGHOUT THE NIGHT. ADDITIONAL EVENING SNOWFALL OF 1 TO 3 INCHES...COMBINED WITH NORTHWEST WINDS GUSTING TO 35 MPH AT TIMES...WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND LOCAL BLIZZARD CONDITIONS THIS EVENING. THESE WINDS WILL ALSO PRODUCE WIND CHILL VALUES IN THE SINGLE DIGITS ABOVE ZERO AT TIMES. TOTAL SNOWFALL ACCUMULATIONS WILL RANGE FROM MORE THAN A FOOT ALONG THE I-81 CORRIDOR...TO GREATER THAN 20 INCHES IN SPOTS FROM GETTYSBURG TO YORK TO LANCASTER SOUTH TO THE MARYLAND BORDER... WHERE DRIFTS MAY EXCEED 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST VENTURE OUT...CARRY A WINTER SURVIVAL KIT IN YOUR CAR...INCLUDING FOOD...BLANKETS AND A CELLULAR PHONE. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ017>019-025>028-049>053-056>059-063-110300- /O.EXT.KCTP.WS.W.0004.000000T0000Z-100211T0300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 610 PM EST WED FEB 10 2010 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. AN INTENSE COASTAL LOW WILL CONTINUE TO SLOWLY SLIDE NORTH ALONG THE NEW JERSEY COAST THIS EVENING BEFORE PUSHING EAST OUT TO SEA TONIGHT. PERIODS OF SNOW AND BLOWING SNOW WILL PERSIST THIS EVENING ACROSS MUCH OF THE AREA...CREATING DIFFICULT TRAVEL CONDITIONS. THE SNOW WILL TAPER OFF LATER THIS EVENING...BUT AREAS OF BLOWING AND DRIFTING SNOW WILL CONTINUE TO BE A PROBLEM THROUGHOUT THE NIGHT. ADDITIONAL EVENING SNOWFALL WILL RANGE FROM A COATING TO AN INCH OR TWO...BUT WHEN COMBINED WITH NORTHWEST WINDS GUSTING TO 35 MPH AT TIMES...WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND POOR VISIBILITY IN MANY AREAS THIS EVENING. THESE WINDS WILL ALSO PRODUCE WIND CHILL VALUES IN THE SINGLE DIGITS ABOVE ZERO AT TIMES. TOTAL SNOWFALL ACCUMULATIONS WILL AVERAGE BETWEEN 6 AND 12 INCHES OVER MOST OF THE WARNED AREA. SNOWFALL TOTALS WILL EXCEED A FOOT ALONG THE I-81 CORRIDOR...WITH LOCAL AMOUNTS APPROACHING 18 INCHES IN THE SUSQUEHANNA VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ DEVOIR
788 WWUS41 KCTP 110247 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 947 PM EST WED FEB 10 2010 PAZ034>036-064>066-110400- /O.CAN.KCTP.BZ.W.0001.000000T0000Z-100211T0300Z/ BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 947 PM EST WED FEB 10 2010 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE BLIZZARD WARNING. WIDESPREAD HEAVY SNOW HAS COME TO AN END ACROSS THE AREA...AND WINDS HAVE DECREASED BELOW BLIZZARD CRITERIA...SO THE BLIZZARD WARNING HAS BEEN CANCELLED. A FEW BANDS OF MODERATE SNOW WILL DROP SOUTHWARD ACROSS THE REGION THROUGH THE EARLY MORNING HOURS...AND MAY PRODUCE ADDITIONAL ACCUMULATIONS OF A COATING TO AN INCH OR TWO IN SOME SPOTS. THE BIGGER STORY WILL CONTINUE TO BE BLOWING AND DRIFTING SNOW OVERNIGHT WHICH WILL KEEP SUSCEPTIBLE ROADWAYS SNOW COVERED WHILE PRODUCING EXTREMELY POOR VISIBILITY IN MANY AREAS. USE CAUTION IF YOU MUST TRAVEL OVERNIGHT...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$ PAZ017>019-025>028-049>053-056>059-063-110400- /O.CAN.KCTP.WS.W.0004.000000T0000Z-100211T0300Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 947 PM EST WED FEB 10 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WINTER STORM WARNING. WIDESPREAD HEAVY SNOW HAS COME TO AN END ACROSS THE AREA...AND THE WINTER STORM WARNING HAS BEEN CANCELLED. SCATTERED FLURRIES ARE POSSIBLE FOR THE REMAINDER OF TONIGHT...BUT THE BIGGER STORY WILL CONTINUE TO BE BLOWING AND DRIFTING SNOW OVER HIGHER ELEVATIONS AND EXPOSED AREAS OVERNIGHT. BE PREPARED FOR SUSCEPTIBLE ROADWAYS TO REMAIN SNOW COVERED WHILE EXTREMELY POOR VISIBILITY IS ENCOUNTERED IN MANY AREAS. IN ADDITION... WIND CHILLS WILL DROP TO THE SINGLE DIGITS ABOVE AND BELOW ZERO AT TIMES. USE CAUTION IF YOU MUST TRAVEL OVERNIGHT...AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$ PAZ024-033-110900- /O.EXT.KCTP.BZ.W.0001.000000T0000Z-100211T0900Z/ CAMBRIA-SOMERSET- 947 PM EST WED FEB 10 2010 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY. PERIODS OF SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE LAUREL HIGHLANDS THROUGH EARLY THURSDAY MORNING...WITH EXTREMELY HAZARDOUS TRAVEL CONDITIONS PERSISTING OVERNIGHT. ADDITIONAL SNOWFALL ACCUMULATIONS WILL BE LIGHT...GENERALLY A COATING TO AN INCH OR TWO. THE BIGGER STORY CONTINUES TO BE STRONG NORTHWEST WINDS GUSTING BETWEEN 25 AND 35 MPH AT TIMES... PRODUCING WIDESPREAD BLOWING AND DRIFTING SNOW AND VISIBILITIES BELOW ONE QUARTER MILE. WIND CHILLS IN THE SINGLE DIGITS BELOW ZERO WILL RESULT. FINAL STORM ACCUMULATIONS SHOULD RANGE BETWEEN 7 AND 15 INCHES...WITH DRIFTS OVER 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST VENTURE OUT...CARRY A WINTER SURVIVAL KIT IN YOUR CAR...INCLUDING FOOD...BLANKETS AND A CELLULAR PHONE. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ DEVOIR
870 WWUS41 KCTP 110530 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1230 AM EST THU FEB 11 2010 PAZ024-033-110630- /O.CAN.KCTP.BZ.W.0001.000000T0000Z-100211T0900Z/ CAMBRIA-SOMERSET- 1230 AM EST THU FEB 11 2010 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE BLIZZARD WARNING. WIDESPREAD BLIZZARD CONDITIONS ARE NO LONGER EXPECTED ACROSS THE LAUREL HIGHLANDS. HOWEVER...OCCASIONAL SNOW SHOWERS AND FREQUENT WIND GUSTS BETWEEN 25 AND 35 MPH WILL CONTINUE TO PRODUCE AREAS OF BLOWING SNOW. $$ STEINBUGL
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this blizzard warning went out at Feb 10, 7:03 AM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 10, 7:03 AM EST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 703 AM EST WED FEB 10 2010 .SYNOPSIS... LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT LIFTS NORTHEAST ALONG THE MIDDLE ATLANTIC COAST TODAY. THIS SYSTEM WILL PRODUCE MODERATE TO HEAVY SNOW OVER MUCH OF CENTRAL PENNSYLVANIA BEFORE TAPERING OFF TONIGHT. COLD AND BLUSTERY CONDITIONS WITH MOUNTAIN SNOW SHOWERS CAN BE EXPECTED IN THE WAKE OF THIS SYSTEM...WHICH WILL PERSIST THROUGH THE END OF THE WORK WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... LATEST STLT ANAL AND PRECIP TRENDS /SPENES/ HAS NOTED SEVERAL INTERESTING FEATURES THAT WILL LIKELY RESULT IN AN INCREASE IN SNOWFALL RATES OVER THE NEXT 3-6 HOURS. THIS FIRST IS A TROWEL IN THE BLENDED TPW IMAGERY INDICATING ATLC MOISTURE BEING PULLED NW ON THE ERN SIDE OF THE UPPER LOW OVR OH/WV. IR STLT CONTINUES TO SHOW EXPANSION OF COOLING CLOUD TOPS OVER WESTERN AND CENTRAL PENN SUGGESTING SNOWFALL RATES MAY BE ON THE INCREASE. THIS MATCHES UP WELL WITH A SPOTTER REPORT FROM CAMBRIA COUNTY WHO OBSERVED 1" IN THE LAST HOUR. PREVIOUS DISCUSSION FOLLOWS. MOISTURE CHANNEL IMAGERY SHOWS POTENT UPPER LOW CROSSING INTO THE CENTRAL APPLCHNS EARLY THIS MORNING...WITH RESPONDING -6MB SFC 3HR PRES FALLS OBSERVED OVR THE DELMARVA AND NJ COAST. AS THE ENERGY ASSOC WITH THE WEAKENING/PRIMARY LOW OVR NW PA TRANSFERS TO THE COAST...EXPECT THE DEVELOPING LOW LEVEL CIRCULATION TO UNDERGO RAPID INTENSIFICATION AND EVENTUALLY DEEPEN TO SUB 980MB /-4 TO -5SD BELOW NORMAL MSLP/ BY 11/00Z. REGIONAL VWP/S INITIALLY SHOWED SLY LLVL FLOW PULLING MSTR NWD INTO THE COLD SECTOR AHEAD OF THE COMPLEX AREA OF LOW PRESSURE EVOLVING OVER THE MIDDLE ATLANTIC STATES. AS OF 10Z...THESE DATA SHOW THE 850MB CIRCULATION BEGINNING TO FORM OVR CHESAPEAKE BAY WHILE WINDS VEER AROUND TO THE WEST/SOUTHWEST ACRS WESTERN PENN. A SURGE OF ARCTIC AIR AND LLVL CAA HAS OVERSPREAD THE UPPER OH VLY IN THE WAKE OF THIS SYS AND IS MOVING INTO SW PA AND THE WV/MD PNHDLS. LOOK FOR TEMPERATURES AND DEWPTS IN THIS AREA TO FALL INTO THE TEENS AND SINGLE DIGITS THIS MORNING WITH WIND CHILLS BRIEFLY DIPPING TO NEAR ZERO. INCREASING LARGE SCALE VERTICAL LIFT AND LOW/MID LVL FGEN ASSOC WITH APPROACHING H5 LOW IS PRODUCING A BROAD AREA OF DEFORMATION SNOWS ACROSS MUCH OF CENTRAL PENN...WHICH HAS INCREASED IN AREAL COVERAGE AND INTENSITY OVER THE LAST SEVERAL HOURS PER REGIONAL RADAR. THE STEADY LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE DAYLIGHT HOURS. THE MAIN FOCUS TODAY WILL BE ON THE EXPLOSIVE COASTAL CYCLOGENESIS AND POSSIBLE BLIZZARD CONDITIONS DEVELOPING OVER PORTIONS OF THE LWR SUSQ VLY. ALL MDL GUID IS IN AGREEMENT IN DEVELOPING MODERATE TO HEAVY SNOWS WITHIN COMMAHEAD BAND WRAPPING NWWD OF THE DEEPENING SFC LOW. MEANWHILE...A TIGHTENING PRES GRAD WILL RESULT IN A STEADY INCREASE IN NW WINDS INTO THE AFTN. IF THE INTENSE BANDING CAN REMAIN IN TACT LONG ENOUGH FOR THE WINDS TO KICK IN...THE POTENTIAL EXISTS FOR BLIZZARD CONDITIONS OVR THE LWR SUSQ VLY GIVEN FREQUENT GUSTS TO 35 MPH AND THE HEAVY BANDED SNOWS. AFTER COORDINATION WITH PHI AND LWX...WE HAVE DECIDED TO COVER THIS POTENTIAL HAZARD WITHIN THE BODY OF THE WSW...SPECIFICALLY NOTING THAT NEAR-BLIZZARD/WHITEOUT CONDITIONS ARE POSSIBLE. ELSEWHERE...HAVE ADDED MENTION OF AREAS OF BLOWING (DRIFTING IMPLIED) SNOW TO ACCOUNT FOR THE GUSTY WINDS LATER TDY. ADDITIONAL SNOW ACCUMULATIONS COMPRISED OF A MEAN BLEND OF MDL/HPC QPF AND 12-14:1 SLR/S WILL RANGE FROM 4-8 INCHES OVR THE ENTIRE SUSQ VLY...TO 2-4/3-5 INCHES FURTHER WEST ACROSS THE CENTRAL MOUNTAINS AND LAUREL HIGHLANDS. AS THE DEEP LOW BEGINS TO PULL AWAY FROM THE EASTERN SEABOARD TONIGHT...BRISK AND COLD CYC FLOW WILL KEEP OROGRAPHIC SNOWS GOING OVER THE WESTERN MOUNTAINS. AN ADDITIONAL INCH OR SO OF ACCUMULATION CAN BE EXPECTED MAINLY OVER THE SW MTNS/LAURELS. SNOW WILL TAPER OFF EAST OF THE ALLEGHENIES WITH IMPROVING CONDITIONS TOWARD DAYBREAK THURSDAY. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... PERSISTENT COLD CYC FLOW WILL KEEP OCNL MTN SNOW SHOWERS GOING THIS PERIOD...WHILE AREAS EAST OF THE ALLEGHENY FRONT WILL ONLY SEE A FLURRY OR TWO. HIGHS VERY SIMILAR BOTH THUR AND FRI RANGING FROM THE LOW 20S OVR THE ALLEGHENIES TO THE LOW 30S ACRS THE MID AND LWR SUSQ VLY. THIS IS ABOUT 5 TO 10 DEGREES BELOW EARLY FEB CLIMO. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MDLS ARE IN FAIRLY GOOD AGREEMENT ON THE LONGWAVE PATTERN THIS PD. A MEAN TROUGH IS FCST IN THE EAST WITH SEVERAL UPPER LOWS ROTATING AROUND THE BROAD UPPER VORTEX OVR ERN CANADA. THE CURRENT SYSTEM OFF THE COAST IS FCST TO RETROGRADE WWD BACK ACROSS THE MARITIMES...WHILE A RELATIVELY SMALL BUT STRONG MID LVL CIRC DROPS THROUGH THE UPPER MIDWEST/OH VLY SUN-MON. THE SRN STREAM SYS FOR SAT WILL REMAIN SUPPRESSED AFFECTING THE SOUTHEAST STATES WITH SOME WINTRY WEATHER. THE KEY TO THIS FCST WILL BE UNLOCKING THE COMPLEX PATTERN OVER CANADA AND UPSTREAM. CONFIDENCE IS HIGH IN A PROLONGED COLD SPELL AS ENSEMBLE DATA SHOWS ANOMALOUS 850MB TEMPS COVERING MUCH OF THE ERN CONUS INTO EARLY NEXT WEEK. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... STRONG HEIGHT FALLS WILL RESULT IN A VERY DEEP STORM JUST OFF THE MID ATLANTIC COAST EARLY THIS MORNING. WIDESPREAD IFR CONDITIONS WILL PREVAIL TODAY. BANDS OF HEAVY SNOW HAVE BEEN DEVELOPING AND WILL CONTINUE TO DEVELOP AND LIFT NORTHWARD THIS MORNING. THE SNOW WILL BECOME LIGHTER IN NATURE LATER THIS AFTERNOON...BUT STRONG WINDS WILL DEVELOP BY LATE MORNING...AS COASTAL STORM DEEPENS. GUSTY WINDS WILL LINGER INTO THU. WIND GUSTS THIS AFTERNOON AND EVENING COULD BE IN THE 30 TO 40 MPH RANGE...ESPECIALLY AT MDT. ALREADY BREEZY AT JST. MOST OF THE PERIOD THU INTO SUNDAY WILL BE VFR...GIVEN THAT FLOW WILL BE FROM THE NORTH...BUT SOME UPSLOPE SC WILL BE POSSIBLE AT JST AND BFD. OUTLOOK... THU-SUN...VFR CENTRAL/EAST. MVFR AND SCT -SHSN WEST. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053- 056>059-063>066. WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR PAZ004>006-037. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...MARTIN
Hazardous weather outlook, Feb 10, 3:57 AM EST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 357 AM EST WED FEB 10 2010 PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-110900- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 357 AM EST WED FEB 10 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004>006-037-110900- WARREN-MCKEAN-POTTER-TIOGA- 357 AM EST WED FEB 10 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. MS
Nearby
Blizzard Warnings in Pennsylvania, 2010Every blizzard warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.